Advanced Search
MyIDEAS: Login to save this article or follow this journal

The Identifiability of Independent Competing Risks Models with Multiple Spells

Contents:

Author Info

  • Omori, Yoshiaki

Abstract

Models of independent competing risks with multiple spells are becoming popular in the analysis of economic duration data. This paper considers their identifiability. Copyright 1998 by Blackwell Publishing Ltd

Download Info

To our knowledge, this item is not available for download. To find whether it is available, there are three options:
1. Check below under "Related research" whether another version of this item is available online.
2. Check on the provider's web page whether it is in fact available.
3. Perform a search for a similarly titled item that would be available.

Bibliographic Info

Article provided by Department of Economics, University of Oxford in its journal Oxford Bulletin of Economics & Statistics.

Volume (Year): 60 (1998)
Issue (Month): 1 (February)
Pages: 107-16

as in new window
Handle: RePEc:bla:obuest:v:60:y:1998:i:1:p:107-16

Contact details of provider:
Postal: Manor Rd. Building, Oxford, OX1 3UQ
Email:
Web page: http://www.blackwellpublishing.com/journal.asp?ref=0305-9049
More information through EDIRC

Order Information:
Web: http://www.blackwellpublishing.com/subs.asp?ref=0305-9049

Related research

Keywords:

References

No references listed on IDEAS
You can help add them by filling out this form.

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Bart Cockx & Matteo Picchio, 2012. "Are Short-lived Jobs Stepping Stones to Long-Lasting Jobs?," Oxford Bulletin of Economics and Statistics, Department of Economics, University of Oxford, vol. 74(5), pages 646-675, October.
  2. Gordana Paric & Paul Rilstone, 2000. "Nonparametric Identification of Latent Competing Risks and Roy Duration Models," Econometric Society World Congress 2000 Contributed Papers 0716, Econometric Society.
  3. Fermanian, Jean-David, 2003. "Nonparametric estimation of competing risks models with covariates," Journal of Multivariate Analysis, Elsevier, vol. 85(1), pages 156-191, April.
  4. Horny, Guillaume & Picchio, Matteo, 2010. "Identification of lagged duration dependence in multiple-spell competing risks models," Economics Letters, Elsevier, vol. 106(3), pages 241-243, March.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:bla:obuest:v:60:y:1998:i:1:p:107-16. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.